# SDR 05FDEA03249

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727-200
- Aircraft serial: 21466
- Aircraft time: 40,173 hours, 27,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651920812
- Part serial: 1725
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 1 FWD ATTACH POINT INSIDE HAS CORROSION.  REMOVED AND REPLACED NR 1 FLAP TRACK IAW MM 27-51-031-4.
